MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number SBC-501
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a procedure performed on an unknown date.During the procedure, the seal biopsy cap leaked.It was reported that the cap leaked onto personnel in the room but no treatment was needed.The procedure was completed with a non- bsc device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4: the complainant was unable to provide the suspect device ot number; therefore, the expiration and device manufacture dates are unknown.Block h6: device code a0504 captures the reportable event of biopsy cap leak.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
nolato contour inc
baldwin WI 54002
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16973656
Report Number3005099803-2023-02695
Device Sequence Number2317804
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public08714729981596
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue Number2235-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown